MathSciNet Relay Station
MathSciNet bibliographic data
MR670937 (84b:55001) 55M20 (58E05)
Fadell, E. R.; Husseini, S. Y.; Rabinowitz, P. H. Borsuk-Ulam theorems for arbitrary $S\sp{1}$ actions and applications. Trans. Amer. Math. Soc. 274 (1982), no. 1, 345–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement